MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293061870
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient age at time of event: 18 years or older.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.The 90% stenosed target lesion was located in a mildly tortuous and moderately calcified superficial femoral artery (sfa).Ipsilateral antegrade approach was performed.Following pre-dilation, a 6x180x75 innova stent was placed and deployment was initiated via the thumb wheel.During deployment the stent stretched about 2cm on the proximal side.The physician states that he felt tension on the shaft at the time of the event.After deploying 120mm of the stent, the deployment stopped, the physician continued to turn the thumbwheel and deployment was eventually achieved.The procedure was completed with this device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: returned product consisted of an innova self-expanding stent delivery system (sds).The outer shaft, mid-shaft and the remainder of the device were checked for damage.Visual examination showed a kink at the nosecone.The mid-shaft showed no damage.There was kink noticed on the inner shaft at the distal end of the mid-shaft.The stent was not returned.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The cause of the reported difficulties could not be determined.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.The 90% stenosed target lesion was located in a mildly tortuous and moderately calcified superficial femoral artery (sfa).Ipsilateral antegrade approach was performed.Following pre-dilation, a 6x180x75 innova¿ stent was placed and deployment was initiated via the thumb wheel.During deployment the stent stretched about 2cm on the proximal side.The physician states that he felt tension on the shaft at the time of the event.After deploying 120mm of the stent, the deployment stopped, the physician continued to turn the thumbwheel and deployment was eventually achieved.The procedure was completed with this device.No patient complications were reported.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6709032
Report Number2134265-2017-06867
Device Sequence Number13845514
Product Code NIP
UDI-Device Identifier08714729873693
UDI-Public(01)08714729873693(17)20190731(10)19438864
Combination Product (Y/N)N
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberH74939293061870
Device Catalogue Number39293-06187
Device Lot Number19438864
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2017
Initial Date Received by Manufacturer 06/21/2017
Supplement Date Received by Manufacturer07/21/2017
Initial Report FDA Received Date07/12/2017
Supplement Report FDA Received Date08/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1